How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site. Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask DrRussMD Your Own Question
DrRussMD
DrRussMD, Board Certified Physician
Category: Medical
Satisfied Customers: 65295
Experience:  Internal Medicine--practice all of internal medicine, all ages, family, health, prevention, complementary medicine, etc.
24257177
Type Your Medical Question Here...
DrRussMD is online now
A new question is answered every 9 seconds

1 am 5'3 124 lbs. 44 yrs old female with a very small frame.

Customer Question

1 am 5'3 124 lbs. 44 yrs old female with a very small frame. I take a b complex w/ c, vitamin e, vitamin d3, niacin flush free, black kohash, b-1, and zyrtec is this bad for me. does it cause water retention, weight gain or thinning of hair?
Submitted: 1 year ago.
Category: Medical
Expert:  Dr Chaithanya replied 1 year ago.

I'm Dr Chaithanya experienced Physician attending you.

No nothing is harmful or it can cause side effects of water gain. All are vitamin supplements and no side effects until you take in excess.

Any further questions ask me,

[Request to click on the 5th star] above the chat box [top right corner of the page], so I can get credit for helping you today.

We only get credit for helping clients after positive feedback.

You can always reach me with "For Dr. Chaithanya only" in the medical or health categories.

Below link is the fastest way to reach me,

http://www.justanswer.com/medical/expert-dr-chaithanya/

A little bonus from your side is welcome and highly appreciated!

Thanks for using JustAnswer.com

Expert:  DrRussMD replied 1 year ago.

Hi

I am a double board certified US doctor in internal medicine and in integrative medicine.

This means that I am not only a clinical medicine specialist, but I am certified in the evidence based use of supplements and herbs.

Black cohosh can cause weight can in some people. It can cause headache, rash

and stomach problems.

In rare instances it can cause liver problems.

zyrtec has caused weight gain and other side effect

See this link.

http://www.drugs.com/sfx/zyrtec-side-effects.html

In studies, vitamin C of 1000 mg or more has caused problems in women.

Vitamin D can cause multiple side effects, often depending on the dose, even when the dose is normal.

You should stop anything that has not been approved for a reason by a doctor so trained.

Find me anytime by request in medical for fast, safe and accurate answers.

Please click a positive on this post.

I am here daily.

OK, so you might have more questions or want to give me more information: Please use reply to expert if you have further questions. When you are ready, please click a positive rating [hopefully excellent—that’s how we are paid, per rating]. If you forgot something, come back. I am here daily.

Expert:  Dr Chaithanya replied 1 year ago.

Unless you take any drug in excess, you need not count the side effects, these are not common side effects and don't worry!

Expert:  DrRussMD replied 1 year ago.

hello
Who has side effects from what does, especially with supplements and herbs, and medicines, is highly variable.
Talk with your doctor, do not assume the dose will protect you. Be safe.